# SDR U2RA2022072800030

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6B8150851077
- Part serial: NONE
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB (P/N: 6B815085-1077) WAS FOUND CRACKED AT STA 1480 BETWEEN WL140 AND WL 152. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH  FLIGHT VEHICLES CONSULTING, LNC'S ENGINEERING ORDER 22089-6,  REV LR, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JUNE 30, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC  KVN0591.
